# SDR UPS405461

- Difficulty date: February 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 2080
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN AMS FOR C CHECK, MAINTENANCE REPORTED 3 CRACKED SHEAR TIES IN BULK CARGO COMP. AT BS 2080 BETWEEN STR 50 TO 48 LBL AND RBL BETWEEN STR 49-50.  REPAIRED PER SRM 53-10-04, FIG. 41.
